# SDR CALA2025062605921

- Difficulty date: June 22, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 60,920 hours, 22,377 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF. LP 5268054. PER SRM 53-00-01-2R-12 SEC. 5(B), AFTER 50,000 TOTAL AIRPLANE CYCLES, PERFORM INTERNAL HFEC INSPECTIONS AT 15,0 00 FLIGHT CYCLE INTERVALS AROUND RIVET HEADS OF THE TWO OUTER RI VET ROWS OF THE INNER SKIN AND THE OUTER ROW OF THE OUTER SKIN. REFER TO 737 NDT PART 6, 53-30-00, PROCEDURE 7. CONCURRENTLY, PE RFORM EXTERNAL DETAILED VISUAL (DET) INSPECTIONS OF THE ENTIRE R EPAIR DOUBLER FOR CRACKS, LOOSE OR MISSING FASTENERS.AFTER 50,000 TOTAL AIRPLANE CYCLES, PERFORM INTERNAL HFEC INSPEC TIONS AT 15,000 FLIGHT CYCLE INTERVALS AROUND RIVET HEADS OF THE TWO OUTER RIVET ROWS OF THE INNER SKIN AND THE OUTER ROW OF THE OUTER SKIN. REFER TO 737 NDT PART 6, 53-30-00, PROCEDURE 7. CON CURRENTLY, PERFORM EXTERNAL DETAILED VISUAL (DET) INSPECTIONS OF THE ENTIRE REPAIR DOUBLER FOR CRACKS, LOOSE OR MISSING FASTENER S. TOMC APPROVED TO PERFORM AN INSPECTION AT AN INITIAL THRESHOLD O F 50,000 TOTAL AC FLT CYCS. PERFORM THE FOLLOWING INSPECTIONS AT THE SPECIFIED REPEAT INTERVALS: EXTERNAL DETAILED VISUAL (DET) INSPS AT 4,000 FLT CYC INTERVALS,  INTERNAL DETAILED VISUAL (DET ) INSPS AND INTERNAL HIGH FREQUENCY EDDY CURRENT (HFEC) IN AT 15 ,000 FLT CYC INTERVALS IN REF WITH SRM 53-00-01-2R-12.
